Micro β-open sets in Micro topology

Volume 8, Issue 1, Article 2 - 2020

Authors: Hariwan Z. Ibrahim

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, Micro β-open in micro topological space is introduced and basic properties of Micro β-open sets are analyzed and also this set used to introduce and study the new types of functions called Micro β-irresolute, Micro β-continuous and Micro Wb-continuous functions..©2020 All rights reserved.

How To Cite This Article

Hariwan Z. Ibrahim (2020) Micro β-open sets in Micro topology
General Letters in Mathematics Vol 8 (1) 8-15
https://doi.org/10.31559/glm2020.8.1.2